A new strong optimality criterion for nonstationary Markov decision processes
Year of publication: |
2000
|
---|---|
Authors: | Guo, Xiangping ; Shi, Peng ; Zhu, Weiping |
Published in: |
Mathematical methods of operations research. - Berlin : Springer, ISSN 1432-2994, ZDB-ID 1310695-8. - Vol. 52.2000, 2, p. 287-306
|
Subject: | Markov-Kette | Markov chain | Theorie | Theory | Sequentielle Entscheidung | Sequential decision making |
-
A first-passage problem with multiple costs
Wakuta, Kazuyoshi, (2000)
-
Blackwell optimality in Markov decision processes with partial observation
Rosenberg, Dinah, (2000)
-
A counterexample on overtaking optimality
Nowak, Andrzej S., (1999)
- More ...
-
A new strong optimality criterion for nonstationary Markov decision processes
Guo, Xianping, (2000)
-
A new strong optimality criterion for nonstationary Markov decision processes
Guo, Xianping, (2000)
-
A new strong optimality criterion for nonstationary Markov decision processes
Guo, Xianping, (2000)
- More ...